cover image

Polynomial identities in ring theory / Louis Halle Rowen.


New York : Academic Press, 1980.
ISBN 9780125998505, 0125998503

Location Call Number Status Consortium Loan
George Washington
Gelman stacks
QA 3 .P8 v.84 (show me on map) Available Request
American
WRLC Shared Collections Facility
QA251.3 .R68 Off-site
Request
George Mason
Fenwick stacks
QA251.3 .R68 Available Request
Georgetown
Off-Campus Shelving
QA3 .P8 vol. 84 Available Request
Howard
Founders Library stacks
QA251.3 R68 Available Request
Founders Library stacks
QA251.3 R68 Available Request
Subjects Algebraische Gleichung.
Anneaux de polynômes.
Polynom.
Polynomial rings.
Polynomring.
Ringtheorie.
Series Pure and applied mathematics (Academic Press) ; 84.
Description xx, 365 pages ; 24 cm.
Copyright Date 1980.
Notes Includes bibliographical references (pages 341-354) and index.
Network Numbers (OCoLC)4933786
(OCoLC)ocm04933786
WorldCat Search OCLC WorldCat
WorldCat Identities Rowen, Louis Halle.
Publication timeline, list of works, related names and subjects and other information

Services

Export citation to: RefWorks